# SDR CALA2014120592790

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 90,829 hours, 14,424 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHTS INOPERATIVE FROM SEAT ROWS 1 RT - 10 RT.  FOUND BROKEN WIRES WDM 33- 51-12 BELOW & OTBD OF SEAT 1R W1222-902R, W1222-902 BLK REPAIRED & SPLICED IAW SWPM 20-30-12.  LIGHTS OPERATE NORMAL.
